# SDR AALA20011577

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INTERIOR OF SKIN BETWEEN STATION 1148 AND STATION 1166 BETWEEN STRINGER 22L AND 23L.  INSTALLED REPAIR DOUBLER PER ESO 11697 DATED JULY 27, 2001.  (M)
